National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Comptes rendus, Mathematique(11,951)
ISSN: 1631-073X
1    
Semi-local form of Legendrian foliations 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:353  Issue:11  Page:1011  

Benabbes SaaDi;   Laurent-Gengoux Camille;   Souici-Benhammadi Zobida;  

文摘信息 问图书馆员

2    
Local profiles and elliptic problems at different scales with defects 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:353  Issue:3  Page:203  

Blanc Xavier;   Le Bris Claude;   Lions Pierre-Louis;  

文摘信息 问图书馆员

3    
Sur la distance à l'instabilité de polynômes matriciels quadratiques 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:357  Issue:6  Page:571-575  

Malyshev Alexander;   Sadkane Miloud;  

问图书馆员

4    
Somme translatee sur des suites primitives et la conjecture d'Erdos/Translated sum on primitive sequences and Erdos conjecture 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:357  Issue:5  Page:413  

Laib Ilias;   Derbal Abdellah;   Mechik Rachid;  

问图书馆员

5    
Stokes and Navier-Stokes equations with Navier boundary condition Equations de Stokes et de Navier-Stokes avec la condition de Navier 期刊论文

Comptes Rendus Mathématique     ISSN:1631-073X  

Acevedo Paul;   Amrouche Chérif;   Conca Carlos;   Ghosh Amrita;  

文摘信息 问图书馆员

6    
Derived invariance of the Tamarkin–Tsygan calculus of an algebra 期刊论文

Comptes Rendus Mathématique     ISSN:1631-073X  Volume:357  Issue:3  Page:236-240  

Armenta Marco Antonio;   Keller Bernhard;  

文摘信息 问图书馆员

7    
Courants résidus et opérateurs de Monge–Ampère 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:357  Issue:2  Page:130-142  

Méo;   ;   Michel,;  

问图书馆员

8    
Time-frequency analysis on the adeles over the rationals 期刊论文

ISSN:1631-073X  

Enstad Ulrik Bo Rufus;   Jakobsen Mads Sielemann;   Luef Franz;  

问图书馆员

9    
Approximation by polynomials of Whitney (partial derivative)over-bar-flat jets of class M 期刊论文

COMPTES RENDUS MATHEMATIQUE     ISSN:1631-073X  Volume:356  Issue:11-12  Page:1125-1130  

Belghiti MT;   El Ammari B;   Gendre LP;  

被引频次:0

文摘信息 问图书馆员

10    
Approximation polynomiale des jets de Whitney ∂‾-plats de classe M 期刊论文

Comptes rendus - Mathématique     ISSN:1631-073X  Volume:356  Issue:11-12  Page:1125-1130  

Belghiti Moulay Taïb;   El Ammari Boutayeb;   Gendre Laurent P;  

文摘信息 问图书馆员

11    
A q-deformation of the true-polyanalytic Bargmann transform 期刊论文

COMPTES RENDUS MATHEMATIQUE     ISSN:1631-073X  Volume:356  Issue:8  Page:903-910  

Arjika S;   El Moize O;   Mouayn Z;  

被引频次:1

文摘信息 问图书馆员

12    
Homéomorphismes et nombre d'intersection 期刊论文

Comptes rendus - Mathématique     ISSN:1631-073X  Volume:356  Issue:8  Page:899-902  

Ohshika Ken'ichi;   Papadopoulos Athanase;  

文摘信息 问图书馆员

13    
Extension des scalaires par le morphisme de Frobenius, pour les groupes réductifs 期刊论文

Comptes rendus - Mathématique     ISSN:1631-073X  Volume:356  Issue:7  Page:717-719  

Deligne Pierre;  

文摘信息 问图书馆员

14    
Extensions de fonctions d'un voisinage de la sphère à la boule 期刊论文

Comptes rendus - Mathématique     ISSN:1631-073X  Volume:356  Issue:7  Page:712-716  

Seigneur Valentin;  

文摘信息 问图书馆员

15    
Une propriété de continuité associée aux classes de cohomologie de Hodge 期刊论文

Comptes rendus - Mathématique     ISSN:1631-073X  Volume:356  Issue:7  Page:737-746  

Méo;   ;   Michel,;  

文摘信息 问图书馆员

16    
Sur les variétés compactes complexes non Kähler avec des métriques équilibrées et asthéno-Kähler 期刊论文

Comptes Rendus Mathematique     ISSN:1631-073X  Volume:355  Issue:1  Page:90-93  

Latorre Adela;   Ugarte Luis;  

文摘信息 问图书馆员

17    
Décroissance des solutions d'un nouveau système d'équations magnétohydrodynamiques de Hall dans R3 期刊论文

Comptes Rendus Mathematique     ISSN:1631-073X  Volume:355  Issue:3  Page:310-317  

Zhao Xiaopeng;  

文摘信息 问图书馆员

18    
Une note sur les bornes pondérées pour les intégrales singulières rugueuses 期刊论文

Comptes Rendus Mathematique     ISSN:1631-073X  Volume:356  Issue:1  Page:77-80  

Lerner Andrei K;  

文摘信息 问图书馆员

19    
Bergman orthogonal polynomials on an archipelago 期刊论文

Comptes rendus. Mathématique     ISSN:1631-073X  Volume:346  Issue:9-10  Page:499  

Gustafsson BjoRn;   Putinar Mihai;   Saff Edward B;   Stylianopoulos Nikos;  

文摘信息 问图书馆员

20    
Une extension d'un résultat de Cheeger et Müller pour un espace à singularités coniques isolées 期刊论文

Comptes Rendus Mathematique     ISSN:1631-073X  Volume:356  Issue:3  Page:327-332  

Ludwig Ursula;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×